2019
Том 71
№ 6

All Issues

Bojarski B.

Articles: 2
Anniversaries (Ukrainian)

Yuri Yurievich Trokhimchuk (on his 80th birthday)

Berezansky Yu. M., Bojarski B., Gorbachuk M. L., Kopilov A. P., Korolyuk V. S., Lukovsky I. O., Mitropolskiy Yu. A., Portenko N. I., Reshetnyak Yu. G., Samoilenko A. M., Sharko V. V., Shevchuk I. A., Skorokhod A. V., Tamrazov P. M., Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 701 – 703

Article (English)

Whitney’s jets for Sobolev functions

Bojarski B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 3. - pp. 345–358

We present two fundamental facts of the jet theory for Sobolev spaces $W^{m, p}$. One of them is that the formal differentiation of $k$-jets theory is compatible with the pointwise definition of Sobolev $(m - 1)$-jet spaces on regular subsets of Euclidean spaces $R^n$. The second result describes the Sobolev embedding operator of Sobolev jet spaces increasing the order of integrability of Sobolev functions up to the critical Sobolev exponent.